Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Int. J. Comput. Math.
    Year: 2013
    Volume: 90
    Number: 1
    DBLP: db/journals/ijcm/ijcm90.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 174  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Silvia Bonettini, Germana Landi, E. Loli Piccolomini, L. Zanni.
    Scaling techniques for gradient projection-type methods in astronomical image deblurring.
    Int. J. Comput. Math. 2013, Volume 90 (0) 2013
    Journal article
    S. Häuser, Gabriele Steidl.
    Convex multiclass segmentation with shearlet regularization.
    Int. J. Comput. Math. 2013, Volume 90 (0) 2013
    Journal article
    Tony T. Lee, Yujie Wan, Hao Guan.
    Randomized ?-edge colouring via exchanges of complex colours.
    Int. J. Comput. Math. 2013, Volume 90 (0) 2013
    Journal article
    Alexander Meduna, Petr Zemek.
    Generalized one-sided forbidding grammars.
    Int. J. Comput. Math. 2013, Volume 90 (0) 2013
    Journal article
    Kyung-Ah Shim.
    A strong designated verifier signature scheme tightly related to the LRSW assumption.
    Int. J. Comput. Math. 2013, Volume 90 (0) 2013
    Journal article
    Fan Wang, Michael K. Ng.
    A fast minimization method for blur and multiplicative noise removal.
    Int. J. Comput. Math. 2013, Volume 90 (0) 2013
    Journal article
    Ramandeep Behl, V. Kanwar, Kapil K. Sharma.
    Optimal equi-scaled families of Jarratt's method.
    Int. J. Comput. Math. 2013, Volume 90 (0) 2013
    Journal article
    Ji-teng Jia, Tomohiro Sogabe.
    A novel algorithm and its parallelization for solving nearly penta-diagonal linear systems.
    Int. J. Comput. Math. 2013, Volume 90 (0) 2013
    Journal article
    Ke Chen.
    Introduction to variational image-processing models and applications.
    Int. J. Comput. Math. 2013, Volume 90 (0) 2013
    Journal article
    Sven Barendt, Jan Modersitzki.
    A variational model for SPECT reconstruction with a nonlinearly transformed attenuation prototype.
    Int. J. Comput. Math. 2013, Volume 90 (0) 2013
    Show item 1 to 10 of 174  

    Your query returned 174 matches in the database.